On normal subgroups of division rings which are radical over a proper division subring

Mai Bien, Duong Dung

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We introduce Kurosh elements in division rings based on the idea of a conjecture of Kurosh. Using this, we generalize a result of Faith in {xc[3]} and of Herstein in {xc[6]}.

Original languageEnglish
Pages (from-to)231-242
Number of pages12
JournalStudia Scientiarum Mathematicarum Hungarica
Volume51
Issue number2
DOIs
Publication statusPublished - Jun 1 2014

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this